MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number SL-2000M2095DA
Medical Device Problem Codes Device Alarm System (1012); Air/Gas in Device (4062)
Health Effect - Clinical Code Embolism/Embolus (4438)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: we have several lots over the last 8 weeks that have had air in the line (air in line post needle connection to pre dialyzer) that triggers the machine system to alarm, venous pressure to become erratic causing disruption in treatment and clotting.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in original packaging was provided for evaluation.The sample underwent visual inspection and no defects were detected.An occlusion test was performed, and the results showed no failures.Thereafter, the sample was subjected to leakage test in accordance with the design input requirements by creating a closed system between the arterial and venous sections of the sets and evaluating them using air underwater method.The results indicated no failures.Based on the investigation findings, the sample met internal specification; therefore, the reported defect was not confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24389223
Report Number2521402-2026-00175
Device Sequence Number10622667
Product Code FJK
UDI-Device Identifier04046955776023
UDI-Public(01)04046955776023(11)251209(17)281209(10)00VL050591
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2000M2095DA
Device Lot Number00VL050591
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown